# SDR SWAA2025123052810

- Difficulty date: December 15, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8836Q
- Make and model: Boeing 737-8
- Aircraft serial: 67483
- Aircraft time: 17,122 hours, 8,365 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE INBD SIDE 1 EA. COOLING BRACKET CRACKED.   REMOVED AND REPLACED THE NR 2 ENGINE 9 O'CLOCK COOLING BRACKET IAW AMM 75-24-03-000-802-G00 STEP 5.G 1 THRU 5.
